It is currently Wed Dec 07, 2016 1:09 am

Free Newsletter

Hello and Effexor side effects/Duromine

Introduce yourself to our weight loss community.

Moderator: Moderators

Hello and Effexor side effects/Duromine

Postby Tegan1984 » Mon Nov 28, 2011 6:14 pm

Hi there,

I was prescribed in late 2009 effexor as I used to get very bad panic attacks, which my doctor slowly worked me off effexor this year when I was ready to come off them.

I have not been on the effexor since August this year, (so not long), and in the last 2 weeks, during a work health check where we were weighed, I was told I weigh 121kgs and am morbidly obese.

I went from 75kgs to 121kgs in less than 2 years. :oops:

I feel so stupid that I only recently I discovered how big I am, I am so embarrassed, I knew that I had put on a little bit of weight because over those 2 years I bought size 18 jeans and work pants, and flowy tops, I never weighed myself and thought I was around the 90kg mark, but not 121 kgs.

I am so scared to have gone from healthy to morbidly obese.

I panicked because I am quite active, and very good with my food (most of the time).

I went straight to the doctor who told me the weight gain in that short amount of time is in fact a side effect of the drug Effexor and that it is a common problem for many people who are on or have been on effexor.

Apparently it does affect your metabolism making it hard to shed weight when you come off them, has anyone else been through this before?

My doctor prescribed me duromine to get my body working again, after only 3 days, I feel amazing and can't believe that already with my normal excersize program I have lost 2.6kgs and I only started on Saturday the 26th of November :D

I am doing everything I normally would (although in saying that I have NO appetite so making myself eat really small portions of heathly food during the day and lots of water! )

I set my alarm and wake up at 5am to take the duromine and have been sleeping really great at night.

I am so happy that my body seems to be working properly again as when you work hard and get no results or little results it's very discouraging.

I am 27 years old and I look forward to any tips or feedback, also I would like to ask if anyone has been in the same situation as me with the effexor and had the same problem? and how did you get past it?

Is anyone else had the same success with duromine this far into it?
Tegan1984
 
Posts: 2
Joined: Mon Nov 28, 2011 5:19 pm

Re: Hello and Effexor side effects/Duromine

Postby miss_viva » Mon Nov 28, 2011 10:01 pm

Hi Tegan and welcome to the forum :)

Best of luck with your weightloss journey, it's great that you've recognised that you have a weight issue and that you've decided to take action!

Personally I don't support the use of weightloss drugs, but this is a decision that each individual needs to make for themselves. I believe that it IS possible to lose weight with exercise and a proper diet, it just takes time and persistence. However, over in the "True Stories" part of this board, there is an entire thread started by people who are taking Duromine to assist them with their weightloss. There are over 50 pages on that thread, so perhaps if you scroll through, you'll find some information/personal experiences that might help you.

Soo basically, I'm not really able to help you with anything more specific, but welcome anyway!
[url=http://www.TickerFactory.com/weight-loss/wy8rKpB/]
Image
[/url]

Heaviest Weight: 115kgs
New Starting Weight: 84kgs
Goal Weight: 75kgs
miss_viva
 
Posts: 797
Joined: Mon Aug 31, 2009 9:44 pm
Location: Gold Coast


Return to Introductions

Who is online

Users browsing this forum: No registered users and 1 guest